Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Red eyes with white spot. What could have caused this?

Hi. The white part of my left eye is red and has a white spot and I could also see some redlike small veins. It seems to cover the half part of my eye from the corner. It does not hurt nor itch. I do not feel any bumps either. This has occurred before but seems to disappear for a while then comes back. What could have caused this?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
From what you describe it sounds like an inflammation of the sclera or white part of the eye called episcleritis. This is common in persons with some connective tissue disorder or rheumatoid arthritis but can happen without obvious cause. Antiinflammatory eye drops a few times a day works along with lubricating eye drops. If this returns so often you may need to visit an ophthalmologist for confirmation and a few blood tests to rule out systemic disease.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor